# SDR DALA2016051904073

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 61,452 hours, 20,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS, ROWS 38DEF TO 42DEF INOPERATIVE.  REPLACED BATTERY PACK M735 AND SECURED GROUND G3029.  SYS OPS CHK GOOD IAW AMM 33-51.
